# SDR SWIA201436401

- Difficulty date: February 7, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, INBD VANE LE HAS CHAFE.  C-CHECK BLENDED CHAFE ON RT INBD FLAP, INBD VANE LE IAW REO.
